# SDR 95FDEA00864

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (75C002-00) NR 1 K-FLAP DATA PLATE.  REPAIRED CORROSION DAMAGE AT NR 1 K-FLAP DATA PLATE AND RELOCATED DATA PLATE IAW FEDEX SRM 57-50-3 AND SRM 27-57-010.
